Segui
Francesco Ghiraldin
Titolo
Citata da
Citata da
Anno
A direct approach to Plateau's problem
C De Lellis, F Ghiraldin, F Maggi
Journal of the European Mathematical Society 19 (8), 2219-2240, 2017
452017
Rectifiability of varifolds with locally bounded first variation with respect to anisotropic surface energies
G De Philippis, A De Rosa, F Ghiraldin
Communications on Pure and Applied Mathematics 71 (6), 1123-1148, 2018
402018
A direct approach to Plateau's problem in any codimension
G De Philippis, A De Rosa, F Ghiraldin
Advances in Mathematics 288, 59-80, 2016
312016
Structure of solutions of multidimensional conservation laws with discontinuous flux and applications to uniqueness
G Crasta, V De Cicco, G De Philippis, F Ghiraldin
Archive for Rational Mechanics and Analysis 221 (2), 961-985, 2016
252016
A direct approach to the anisotropic Plateau problem
C De Lellis, A De Rosa, F Ghiraldin
Advances in Calculus of Variations 12 (2), 211-223, 2019
222019
Existence results for minimizers of parametric elliptic functionals
G De Philippis, A De Rosa, F Ghiraldin
The Journal of Geometric Analysis, 1-16, 2019
222019
Optimal Besov differentiability for entropy solutions of the eikonal equation
F Ghiraldin, X Lamy
Communications on Pure and Applied Mathematics 73 (2), 317-349, 2020
172020
An extension of the identity Det= det
C De Lellis, F Ghiraldin
Comptes Rendus Mathematique 348 (17-18), 973-976, 2010
152010
Flat chains of finite size in metric spaces
L Ambrosio, F Ghiraldin
Annales de l'IHP Analyse non linaire 30 (1), 79-100, 2013
62013
Existence results for minimizers of parametric elliptic functionals. 2016
G De Philippis, A De Rosa, F Ghiraldin
Available on arxiv: https://arxiv. org/abs/1704.07801, 0
6
Compactness of special functions of bounded higher variation
L Ambrosio, F Ghiraldin
Analysis and Geometry in Metric Spaces 1 (2013), 1-30, 2013
52013
On the number of singular points for planar multivalued harmonic functions
F Ghiraldin, L Spolaor
manuscripta mathematica 154 (3-4), 513-525, 2017
32017
Variational approximation of a functional of Mumford–Shah type in codimension higher than one
F Ghiraldin
ESAIM: Control, Optimisation and Calculus of Variations 20 (1), 190-221, 2014
32014
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–13